# SDR DXTA2012030804909

- Difficulty date: February 27, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK383
- Aircraft time: 3,137 hours, 2,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 1202100
- Condition: Burned
- Location: Sign
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  WHEN CABIN SIGN IS PUSHED TO SAFETY RED, CABIN SIGN CIRCUIT BREAKER POPS OUT.  HAD AN ELECTRICAL ODOR IN COCKPIT.  TROUBLESHOT AND FOUND AFT LAV SEAT BELT LIGHT BAR WITH A SHORTED SOLDER JOINT.  RESOLDERED LIGHT BAR IAW MM 20-20-02-201. OPS CHECKED GOOD. ALSO FOUND AFT BULKHEAD SEAT BELT LIGHT BAR INOPERATIVE.  R & R LIGHT BAR IAW MM 20-20-02-201.  OPS CHECK GOOD.
